# SDR USAA020404

- Difficulty date: October 24, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2.25 INCH, STATION 967 STRINGER 21L.  CUT OUT DAMAGE, INSTALLED DOUBLER PER SRM 53-00-0 PAGE 206.  (M)
